# SDR ABXA20131003613

- Difficulty date: October 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3210
- Condition: Cracked
- Location: Bs 698-742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA BLANKING PLATE AT BS 731 S34-35L CRACKED. REPAIRED  IAW SRM 53-00-01, FIG 101ACFT WAS GROUNDED.
